# SDR 2020FA0000146

- Difficulty date: October 19, 2018
- Submitted: February 12, 2020
- Operation: General aviation
- Make and model: Airbus A300*
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: D53132110000
- Part serial: RAD9A9795
- Condition: Damaged
- Location: Nose
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN SERVICE COLLAPSING OF THE NOSE SECTION OF THE RADOME OCCURRED.  DURING INCOMING INSPECTION IT WAS NOTICED THAT THE AREA OF COLLAPSE CORRESPONDED WITH THE AREA OF A PREVIOUS REPAIR.  THE ACCOMPLISHED REPAIR AND THE MATERIAL USED APPEARS NOT TO BE IN COMPLIANCE WITH THE AIRBUS CMM APPROVED REPAIRS.  REPAIR WAS ACCOMPLISHED BY NAS COMPONENT MAINTENANCE INC. HIALEAH FL CRS #K93R093Y.
